MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10619
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent became damaged during withdrawal through the guide extension catheter.A 6fr guidezilla ii and a 5x20 synergy stent were selected for use for a coronary intervention procedure in the right coronary artery.During the procedure, a lot of resistance was felt advancing the stent through the guidezilla.The physician attempted to pull the stent out of the guidezilla, but the stent struts became damaged.The stent remained on the delivery balloon, however, the balloon was stick in the guidezilla.The physician then removed everything from the patient.The physician thought that the 5x20 synergy was too large to fit through the guidezilla.The procedure was completed by using a new guidezilla and a smaller stent.There were no patient complications reported and the patient was fine post procedure.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8627473
Report Number2134265-2019-05532
Device Sequence Number11304801
Product Code NIQ
UDI-Device Identifier08714729973447
UDI-Public08714729973447
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2020
Device Model Number10619
Device Catalogue Number10619
Device Lot Number0022917702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1